zbMATH — the first resource for mathematics

On \(\Sigma\)-nilpotent ideals of topological PI-rings. (English. Russian original) Zbl 1179.16027
J. Math. Sci., New York 149, No. 2, 1113-1118 (2008); translation from Fundam. Prikl. Mat. 12, No. 2, 111-118 (2006).
It is proved a topological analog of a result of the first author which states that the Baer radical of a PI-ring having a faithful module with Krull dimension is nilpotent. Sufficient conditions under which the topological Baer radical of a topological ring is \(\Sigma\)-nilpotent are given.
Accordingly, the authors use the following notions for topological rings which are extended from abstract rings: topological Krull dimension, topological Baer radical, \(\Sigma\)-nilpotent ring.
16W80 Topological and ordered rings and modules
16P60 Chain conditions on annihilators and summands: Goldie-type conditions
16N40 Nil and nilpotent radicals, sets, ideals, associative rings
16R10 \(T\)-ideals, identities, varieties of associative rings and algebras
16R20 Semiprime p.i. rings, rings embeddable in matrices over commutative rings
Full Text: DOI
[1] K. I. Beidar and V. T. Markov, ”A semiprime PI-ring having a faithful module with Krull dimension is a Goldie ring,” Usp. Mat. Nauk, 48, No. 6, 141–142 (1993). · Zbl 0833.16023
[2] K. I. Beidar, E. R. Puczylowski, and P. F. Smith, ”Krull dimension of modules over involution rings. I, II,” Proc. Amer. Math. Soc., 121, No. 2, 391–397 (1994); 125, No. 2, 355–361 (1997). · Zbl 0805.16032
[3] A. M. Chernev, ”Nilpotency of prime radical in PI-rings having faithful module with relative Krull dimension,” Fundam. Prikl. Mat., 3, No. 4, 1229–1237 (1997). · Zbl 0932.16020
[4] V. T. Markov, ”Faithful Noetherian modules over PI-rings,” Abelian Groups and Modules, 8, 103–112 (1989).
[5] V. T. Markov, ”On PI-rings having a faithful module with Krull dimension,” Fundam. Prikl. Mat., 1, No. 2, 557–559 (1995). · Zbl 0866.16014
[6] V. V. Tenzina, ”Topological Krull dimension,” Fundam. Prikl. Mat., 10, No. 3, 215–230 (2004). · Zbl 1073.16046
[7] V. V. Tenzina, ”Some properties of the topological Baer radical of rings with topological Krull dimension,” Russ. Math. Surv., 60, No. 2, 378–379 (2005). · Zbl 1092.16026 · doi:10.1070/RM2005v060n02ABEH000841
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.